# SDR REXA2025021300193

- Difficulty date: January 23, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 37,866 hours, 26,703 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RIGHT AFT OVERWING EMERGENCY EXIT DOOR UPPER ALIGNMENT SPADE FITTING SURROUNDING STRUCTURE IS CRACKED    COMPLIED WITH REO 690-52-21-180 REV -- DATED 2025-02-02 FOR DEVIATION TO STEP 1 OF REO 670-52-21-103 REV -- DATED 2024-11-06. INSTALLED THE R/H AFT OVER WING EMERGENCY-EXIT PANEL IAW CRJ 900 AMM 25-26-09-400-801 (CONFIG A02) RESTORED TO FINISH IAW WITH 51-21-06-001-001-A01 COMPLIED WITH STEPS 6, 7, 8, 9, AND 12 OF REO NUMBER 670-52-21-103 REV -- DATE 2024-11-06. (FABRICATE REPAIR PARTS, AND LOCATED AND DRILL) (DOUBLE AND FILLER 7075-T6 0.063"" PO# 5-23901, PACKER 2024-T3 0.040"" PO# 5-23072 AND 2024-T3 0.080"" PO# 5-25462)."
